# SDR YENA2007045

- Difficulty date: June 2, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 18,924 hours, 6,750 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, APPROX 2100 PM, JFK TO SJC, AIR TURNBACK DUE TO ODOR OF ELECTRICAL BURNING ODOR THROUGHOUT THE CABIN, SOME ODOR IN THE COCKPIT.  PERFORMED TSM 24-00-00-810-823, NO DISCREPANCY NOTED.  NO ELECTRICAL ODOR RETURNED UPON AIRCRAFT ARRIVAL.  OPERATED PACKS NO ODOR NOTED.  COMPLIED WITH TSM 23-39-00-810-801, POWERED UP THE SYS, OPS CHECK OK.  ALL GREEN ON EV IN MAINT CONSOLE, NO ODOR DETECTED, NO FURTHER ACTION REQUIRED.
